# SDR HNAA2011062900200

- Difficulty date: June 24, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 57,400 hours, 63,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS AT ROWS 5 AND 6. THE ARROWS ARE FACING THE WRONG DIRECTION.  REPOSITIONED EMERGENCY FLOOR PATH LIGHTSAT ROWS 5 AND 6 TO FACE PROPER DIRECTION.
